Derivation of a New Model for Prediction of Wave Overtopping at Rubble Mound Structures

File Size Format
78375_1.pdf 293Kb Adobe PDF View
Title Derivation of a New Model for Prediction of Wave Overtopping at Rubble Mound Structures
Author Jafari, Ebrahim; Etemad Shahidi, Amir Farshad
Year Published 2012
Publisher American Society of Civil Engineers
Citation Journal of Waterway, Port, Coastal, and Ocean Engineering, Vol. 138(1), pp. 42-52
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1061/(ASCE)WW.1943-5460.0000099
Copyright Statement Copyright 2012 American Society of Civil Engineers (ASCE). This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Infrastructure Engineering and Management
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice